# SDR CA971125002

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180J
- Engine: Cont O470S
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA45
- Condition: Failed
- Location: Float
- Part time: 404 hours
- Component: Marvelscheb
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FUEL WAS FOUND LEAKING FROM THE THROAT OF THE CARBURETOR.  INVESTIGATION FOUND THE FLOAT ASSEMBLY BROKEN OFF.  NO INDICATION OF A PROBLEM FROM THE AIRCRAFT OWNER REGARDING ENGINE OPERATION.
